Corrections to my paper
Journal für die reine und angewandte Mathematik, Tome 238 (1969), pp. 132-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1969__238_251976,
author = {P. Ribenboim},
title = {Corrections to my paper },
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {132--134},
year = {1969},
volume = {238},
zbl = {0175.32003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1969__238_251976/}
}
P. Ribenboim. Corrections to my paper. Journal für die reine und angewandte Mathematik, Tome 238 (1969), pp. 132-134. http://geodesic.mathdoc.fr/item/JRAM_1969__238_251976/